# SDR AALA202010129029

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 64,695 hours, 24,456 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: HTE490005
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  FUEL SMELL NOTED IN AFT CARGO BIN AND IN CABIN ON ARRIVAL.  REMOVED AND REPLACED 177QM2 (AALA202010119011) CHECK VALVE, PER AMM 28-28-37 AND 178QM2 (AALA202010129029) IAW AMM 28-28-38.  PERFORMED FUNCTIONAL TEST OF ACT TANK CHECK VALVES, IAW AMM 28-11-00.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
